Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

could it be bc the medicine?

i have been feeling annoyed today idk y. idk if its bc i was stressed out or what or if its bc the medicine im taking for having an allergic reaction. i went to the hospital and they prescribed me something called tagamet for acid reflux but i dont have it and they gave me a steroid pill so idk if its that what do u think?

Answer Question
 
Anonymous

Asked by Anonymous at 1:40 PM on Jun. 25, 2009 in Health

Answers (1)
  • Steroids can increase those annoyed, irritable, agressive feelings. You may just be sensitive to it right now.
    teamquinn

    Answer by teamquinn at 1:47 PM on Jun. 25, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN